Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236053] of Robert Calderbank

Papers Published

  1. Calderbank, AR; McGuire, G; Poonen, B; Rubinstein, M, On a conjecture of Helleseth regarding pairs of binary m-sequences, IEEE Transactions on Information Theory, vol. 42 no. 3 (1996), pp. 988-990, ISSN 0018-9448 [doi]
    (last updated on 2017/12/13)

    Abstract:
    Binary m-sequences are maximal-length sequences generated by shift registers of length m, that are employed in navigation, radar, and spread-spectrum communication. It is well known that given a pair of distinct /«-sequences, the crosscorrelation function must take on at least three values. This correspondence addresses a conjecture made by Helleseth in 1976, that if rn is a power of 2, then there are no pairs of binary m-sequences with a 3-valued crosscorrelation function. This conjecture is proved under the assumption that the three correlation values are symmetric about -1. © 1996 IEEE.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320